# SDR ASAA2017071221360

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,463 hours, 11,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 213A150145
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED AT FL350.  RAN QRH & DESCENDED. LIGHT EXTINGUISHED.DURING DESCENT THRU 15,500 FEET AFTER RUNNING QRH FROM PREVIOUS WRITE-UP, RIGHT WING TO BODY OVERHEAT ILLUMINATED. RAN QRH, CONTINUED DESCENT, LIGHT EXTINGUISHED AROUND 9,500 FEET.  ACFT GROUNDED.  FOUND RT BLEED AIR DUCT BLOWN OUT AT END OF DUCT.  INSTALLED A NEW DUCT AT RT BLEED FWD AND OPS CHECKED NORMAL. NO LEAKS IAW AMM 26-18, TASK 801.
